# SDR CALA2013081290374

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 58,278 hours, 16,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR SOUNDS CONTINUOUSLY.
